# SDR LR7A01121

- Difficulty date: December 3, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 17,318 hours, 8,741 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Fs 557
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HSP5369 FOUND LH FS 557 BOW BEAM CRACKED AT LBL 62, WL 200.REPAIRED IAW SRM SMP 583-53-40-14.  NR 2024.
